# SDR AWXA200300598

- Difficulty date: May 21, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 34,802 hours, 14,195 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 1703302
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-01 CHECK THE EMERGENCY EXIT LIGHT BETWEEN THE L/H OVER-WING HATCHES WOULD NOT ILLUMINATE. MAINTENANCE REMOVED AND REPLACED A BROKEN EMERGENCY EXIT LIGHT TERMINAL LUG BETWEEN L/H OVER-WING EXITS IAW A320 ESPM 20-48-14, PG. 1-3, OPERATIONAL CHECK WAS GOOD IAW AMM SUBTASK 33-51-00-710-051.
